Journal of Inequalities and Applications
Volume 6 (2001), Issue 1, Pages 99-117

Special solutions of neutral functional differential equations

István Győri and Mihály Pituk

Department of Mathematics and Computing, University of Veszprém, P.O. Box 158, Veszprém H-8201, Hungary

Received 11 October 1999; Revised 5 November 1999

Copyright © 2001 István Győri and Mihály Pituk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


For a system of n nonlinear neutral functional differential equations we prove the existence of an n-parameter family of “special solutions” which characterize the asymptotic behavior of all solutions at infinity. For retarded functional differential equations the special solutions used in this paper were introduced by Ryabov.